# SDR HNAA2013122300626

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,120 hours, 59,184 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STICK SHAKER ACTIVATED AT 130 KNOTS ON CLIMB OUT, AGAIN DURING RETURN TO FIELD, FLAPS TOO LOW VERBAL WARNING SOUNDED.  FIRST FLIGHT AFTER SPAR REPAIR WAS COMPLETED.  R & R STALL WARNING COMPUTER AND LIFT TRANSDUCER IAW AMM 27-33-00.  OPS CHECKED GOOD.
